# SDR CA110530008

- Difficulty date: May 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 1,590 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Elastomer
- Part number: 407310101015
- Condition: Delaminated
- Location: Main Rotor
- Part time: 1,811 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A DAILY CHECK OF THE MAIN ROTOR HEAD ASSY IT WAS NOTICED THAT THERE WAS A DELAMINATION OF THE ELASTOMERIC BEARING TO THE SPINDLE. WE ARE PRESENTLY REMOVING THE ELASTOMERIC BEARING.
